0 153

Cited 0 times in

Acute Hyperphosphatemia & Hypocalcemia Following the Administration of Phosphate-containing Laxatives in Patients with End Stage Renal Disease

Other Title
만성 신부전 환자에서 인산염(Phosphate)을 함유한 완하제 사용 후 발생한 급성 고인산혈증과 그에 따른 저칼슘혈증 2예
Authors
Cho, HJ; Kim, JS; Lim, BK; Hwang, JC; Choi, YJ; Cho, HK; Choi, JH; Shin, GT; Choi, YI; Kim, HS
Citation
Taehan Sinjang Hakhoe chi, 21(2):327-331, 2002
Journal Title
Taehan Sinjang Hakhoe chi; The Korean journal of nephrology; 대한신장학회지
ISSN
1225-0015
Abstract
Oral or rectal sodium phosphate(NaP) preparation is commonly used for the colonic cleansing. Since the sole route of excretion of absorbed phosphate is renal, diminished renal function will limit the ability to excrete a sudden phosphate load. To date,

about 20 adult cases of hyerphosphatemia associated with oral or rectal sodium phosphate solution have been reported, but not a single case in Korea to our knowledge. We report two cases of hyperphosphatemia and hypocalcemia after the administration of

NaP(Colclean®) to reemphasizes the potential hazard of sodium phosphate bowel preparation in patients with compromised renal function.
Keywords
Sodium phosphateHyperphosphatemiaHypocalcemia
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Nephrology
Full Text Link
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse